RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 367–376 (Mi mz8419)  

Necessary and sufficient conditions for convergence of an interpolation series for a generalization of the Abel–Goncharov problem

L. I. Kalinichenko

Moscow Institute of Chemical Engineering

Full text: PDF file (544 kB)

English version:
Mathematical Notes, 1979, 26:3, 676–681

Bibliographic databases:

UDC: 517.5
Received: 20.12.1977

Citation: L. I. Kalinichenko, “Necessary and sufficient conditions for convergence of an interpolation series for a generalization of the Abel–Goncharov problem”, Mat. Zametki, 26:3 (1979), 367–376; Math. Notes, 26:3 (1979), 676–681

Citation in format AMSBIB
\Bibitem{Kal79}
\by L.~I.~Kalinichenko
\paper Necessary and sufficient conditions for convergence of an interpolation series for a~generalization of the Abel--Goncharov problem
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 367--376
\mathnet{http://mi.mathnet.ru/mz8419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549279}
\zmath{https://zbmath.org/?q=an:0434.30026}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 676--681
\crossref{https://doi.org/10.1007/BF01138673}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz8419
  • http://mi.mathnet.ru/eng/mz/v26/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:81
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019